# SDR 03FDEA00988

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part serial: R670006TRSN
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER ASSY-REPAIR OF FORMED ZEE ON CORE NACELLE INNER SURFACE.  FACT  27JUN03  12:16  BFM R  WORK COMPLIED ON EA NR 6-7832-70958_EXHAUST-TR ASSY-REPAIR OF FORMED ZEE ON CORE, COWL INNER SURFACE.
